Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aggrastat

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Yes I would like to give my feed back. I think this product should be no longer available. This needs to be taken of the market now! It had major devistating affects on my grandfather, he bled to death on the operating table from aggrastat. The doctor could not believe the amount of blood loss and trauma his body was suffering as he was bleeding to death. The Dr. said that she had never seen anything like this in her carrer and was devistated. Watching your family member bleed to death in front of your very eyes isn't something you can erase. I can't even tell you the emotional affects it had on my family. I myself suffered from flash backs,and major depression.I was put on medication to help with the flash backs and depression. It has been 2 and a half years and I am just starting to beable to cope and go on with my daily life. I pray and hope nobody has had to experience something like this.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:41 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2017, vBulletin Solutions, Inc.